All Journal Entries Journals

The txing effect is lifting....

Aug 06, 2008 - 2 comments

This is unexpected, but welcome...it's only the second full day after ending treatment, and I'm already feeling different...Still have the anemia effects, but the muscle pain and brain fog are starting to lift...I feel more rested after naps and the "anchor" I've been dragging for the last six months doesn't seem to weigh as much...the Wednesday afternoon fatigue didn't come...Do I dare hope? So soon? Friday is the end of treatment lab day...vl time...then THE wait...                                                             ~Melinda

Comments
Post a Comment
565661 tn?1229654334
by DennisTM, Aug 07, 2008
I had the same unexpected welcome.... I will be a week off tomorrow and am feeling so much better!!!! Good luck on VL time!!! You are in my thoughts. Hugs
Dennis

Avatar universal
by jdwithhcv, Aug 07, 2008
Mentally I already feel different, almost as though someone flipped a switch in my brain.  Just the thought of being finished with this torture has really had a wonderful effect on my attitude.

No relief yet from the physical effects, but then that last shot gave me the worst sx I've had since early in tx.  I'm hoping to feel some relief in the next day or so when that shot wears off.  Maybe a nap would help.

Now the waiting begins - had labs drawn Tuesday and can hardly wait for the results.  

Every day and in every way we are getting better and better!  SVR to us all!!!

jd

Post a Comment